# SDR U30A20030034

- Difficulty date: September 17, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 35,174 hours, 13,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665105
- Part serial: A7172
- Condition: Malfunctioned
- Location: Zone 842
- Part time: 2,709 hours, 969 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN C CHECK AT YWG. DURING AN INTENTIONAL DEPLOYMENT OF THE R2 PAX/CREW DOOR SLIDE/RAFT, THE SLIDE/RAFT FAILED TO DEPLOY PROPERLY. THE DISCHARGE RIPCORD HAD TO BE PULLED MANUALLY. ONCE THE RIPCORD WAS MANUALLY PULLED, THE SLIDE/RAFT INFLATED IN NORMAL TIME. AWAITING TEAR DOWN REPORT FROM VENDOR.
